# SDR LR7A2009090900118

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 56,382 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 37234920
- Condition: Dented
- Location: Bs 380-386
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5313, FOUND LT CHINE CAP DENTED BEYOND LIMITS AT FS 380 TO FS 386, WL146, LBL 55.  REPAIRED IAW SRM SMP583 FIG 53-40-28.
